Statin Cholesterol Lowering Drugs – What Your Doctor Won’t Tell You!

September 3rd, 2012

Caution sign - Statin Drug DangerHow long will most physicians continue to ignore the problems with cholesterol lowering “statin” drugs like Lipitor and Zocor.  It is astonishing that physicians widely recommend these drugs to patients who have no personal or family history of heart disease or heart attacks, solely based upon high cholesterol levels which have continuously and conveniently been lowered over time in order to make everyone afraid and believe they need these medicines.

Here is a link to a previous article I have written on the subject.

(Do Not Take Another Statin Drug for Lowering  Cholesterol Until You Read This!)

The following article published by Sayer Ji of GreenMedinfo is well worth reading.

Curt Hendrix M.S. C.C.N. C.N.S.

New Research: Statins Increase Risk of Polymalgia Rheumatica 14-Fold

Few drugs are as toxic to the organ they are prescribed to “treat” as statins. There are already hundreds of studies indicating that statin drugs are muscle-damaging (myotoxic) and nerve-damaging (neurotoxic), and yet they are somehow still legally allowed to be sold to millions of patients worldwide, ostensibly to protect the human heart — which is, mind you, a muscle with an exceptionally high density of nerves.

After research published back in 2009 in the journal Cardiology found that statin drug use was associated with impaired heart muscle function, there is little doubt remaining that they do far more harm than good. In fact, no less than 300 adverse health effects have been linked to this chemical class of drugs.

Some of the most consistently observed effects listed below

  • Liver Damage
  • Rhabdomyolysis
  • Coenzyme Q10 Deficiency
  • Type 2 Diabetes
  • Cataract
  • Pancreatitits
  • Cognitive Decline/Dysfunction
  • Erectile Dysfunction
  • Peripheral Neuropathies
  • Mitochondrial Dysfunction

Recently published research reveals another way in which the obvious damage caused by statin drugs is being covered up, whether by ignorance or intention. Statin drug-induced symptoms have been renamed in Greek as a newly minted, seemingly unrelated disease: Polymyalgia Rheumatica.

Polymyalgia translates from the Greek “pain in many muscles,” and rheumatic means “flux.” Published in the journal PLoS, researchers analyzed the World Health Organization’s Global Individual Case Safety Database, and found that of the 327 cases of PMR reported, “statins were more frequently reported as suspected agent (29.4%) compared to non-cases (2.9%).”

They found a 14-fold increased relative risk for PMR in statin users:

After adjustment for several covariates, statins were significantly associated with reports of PMR (ROR 14.21; 95% CI 9.89-20.85)

Research like this reveals a likely possibility, namely, that the well-known muscle soreness (myalgia) and inflammation (myositis) associated with statin drugs is far from a rare “side effect” and is likely universally present, the difference being only the degree to which the damage and subsequent adverse effects are experienced. So, instead of calling statin-induced muscle damage by its proper name, the medical establishment projects a “new syndrome,” dressed up in Greek, onto the symptom picture.